my pain specialist might be prescribing this patch to me,it lasts 7 days.i read those people who are on painkillers will be put on this aswell.
Im very interested in this subject so I wanted to hear more about it if anyone knows
i have been on the patch for two months now. i take this along with tramadol.
when i first went on it i didn't think it was doing anything.
i thought it might be inteferring with my sleep so i stopped it.
well then i realized that it was helping me. it helps life to go smoother,
my mood is much more positive. i just feel better about things. last week i had a hip replacement and the doctor decided to leave the patch on, as usual. i cannot positively say "it helps the pain". i can't explain in detail exactly what it does but i will stay on it. my doctor got it approved by medicare for me but it is still expensive. every once in a while the patch will fail and i haven't talked with the distributor about it. a patch should be changed once a week and goes somewhere on your upper arm. i don't know of anyone else on it and i would sure appreciate hearing about anyone else who is and what they feel about it.
i suffer from arthritis, fibromyalgia and have had all 6 of my joints replaced because my cartilage disappears.
2 shoulders, 2 hips and 2 knees.
pain is my constant companion but i feel the butrans just makes it easier to bare. i have tried just about every anti-depressant there is and have had
no success with any of them.
so that is my story and maybe it will help you. how does butran help you?
and do you have a trick for application that helps it stay on the whole week?
This is more of a question.
Is this something to be used like suboxone pills or film?
This is the first time I've ever heard of it.
Would you tell me more about this?
Thanks for the info. Sounds very interesting. Pup
Due to severe back pain and after four back surgeries, my doctor put me on the patch. Was told to alternate the patch every seven days on the shoulders. After three weeks my shoulders started to hurt when I tried to lift my arms. I stayed on the patch even after my doctors raised the dosage. I got to where I could not raise or move my arms. I came off the patches,(I did not ask my doctor) after 3 months, I still have soreness in my shoulders upon movement. I will not go back on the patch. I was so sick from other meds. I'm not sure I really got that much relief from the patches. I have tried to contact the manufacture and unable to find or contact them.
I have been on the patch for a week and half... am on my second patch. I'm on it for nerve pain along with Neurontin. It works with helping with the nerve pain, but I have been SO drowsy that often I can't even drive to work... or have had to come home from work because I can't stay awake. Also have horrible aching in my muscles and headaches. Don't want to pull the patch, but the side effects are almost worse than the relief from the nerve pain. My doc is currently on vacation and I'm struggling with what to do. Have any of you had these side effects and if so, how long did they last?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2018 • 28 answers
Updated 27 Jan 2015 • 3 answers
Updated 22 Jun 2013 • 2 answers
Butran patch how long do I have 2 b off 10m vic before I start that patch dont want instant withdraw
Updated 23 Apr 2015 • 1 answer
Updated 2 Jun 2017 • 2 answers